# SDR 9516619952

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Mech
- Condition: Binding
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  UPON INSPECTION, FOUND THE LEFT MAIN LANDING GEAR UPLATCH MECHANISM BINDING.  FREED MECHANISM, OPERATIONAL CHECK GOOD.
